# SDR UALA2013030101229

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 58,176 hours, 6,779 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Part number: SMS170901
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW UNABLE TO COMMUNICATE ON VHF.  ISSUE STARTED WITH F/O POSITION, HOT MIC PROBLEM.  ATTEMPTED RESETS OF AMU AND OTHER COMPONENTS AND PROBLEM SEEMED TO ALSO AFFECT CAPTAIN AND FIRST OBSERVER POSITION.  REPLACED F/O HEADSET AND OPS CHECKED GOOD.
